| Catalog Number |
01.18.402 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2021: lot 2007164: (b)(4) items manufactured and released on 12-oct-2020.Expiration date: 2025-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
Revision surgery for stem loosening 3 months after primary thr.The surgery was completed successfully, stem and head revised successfully.